# SDR ASAA2021100536205

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,727 hours, 13,959 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 100370750
- Part serial: 1649
- Condition: None
- Location: Refuel Panel
- Part time: 64,857 hours, 24,823 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING TANK #1 FUEL QTY INOP. GROUNDED - YES. REPLACED #1 FUEL QTY IND AT REFUEL PNL REF B737-800 AMM 28-41-61-400-801. FQIS TEST & IND TEST OK.
